# SDR ASAA2020122433769

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,276 hours, 5,796 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: YU000856H
- Condition: Faulted
- Location: Nr 2 Vsv
- Part time: 10,114 hours, 3,314 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 FOUND MAINT MESSAGE NR 75-30452 "THE VBV POSITION SIGNALS DISAGREE" "SHORT TIME" ON NR 2 ENGINE.  GROUNDED-YES.  DISCONNECTED AND INSPECTED CONNECTORS DP0908, DP1008, DP0909, AND DP1010 WITH NO FAULTS FOUND.  MEASURED RESISTANCE AT CHANNEL A AND B VBV RECEPTACLES WITH NO FAULTS FOUND RESISTANCE WITHIN LIMITS, REF B737-900 FIM 75-32 TASK 803.  OHMED OUT CONNECTOR DP0909 TO DP0908 WITH NO FAULTS FOUND IN HARNESS.  OHMED OUT DP1010 TO DP1008 WITH NO FAULTS FOUND IN HARNESS, REF FIM 75-32 TASK 803.  RECONNECTED CONNECTORS DP0909, DP0908, DP1010, AND DP1008.  DUE TO HISTORY REMOVED AND REPLACED NR 2 ENGINE RT VBV ACTUATOR OPERATIONS/LEAK CHECKS NORMAL.  NO FAULTS REF B737-800 AMM 75-32-02.
